# SDR DXTA200601253

- Difficulty date: February 13, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N915QS
- Make and model: Cessna 750
- Aircraft serial: 7500015
- Aircraft time: 5,774 hours, 3,504 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 99144682
- Part serial: 9A
- Condition: Failed
- Location: Mlg Brakes
- Part time: 5,774 hours, 3,504 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING STATIC TAKEOFF, A/C MOVED FORWARD ON RUNWAY AND IT FELT LIKE ANTI-SKID WAS CYCLING FROM A DEAD STOP.  ABORTED THE T/O LESS THAN 5 KTS.  INSPECTED AIRCRAFT AND FOUND THE LT GEAR I/B AND O/B TIRES FLAT SPOTTED, REPLACED BOTH MAIN WHEELS, ALSO REMOVED AND REPLACED POWER BRAKE METERING VALVE IAW CE 750 MM 32-42-03. LEAKS CHECKS GOOD.
